Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On similar bases in barrelled spaces


Authors: Oscar T. Jones and J. R. Retherford
Journal: Proc. Amer. Math. Soc. 18 (1967), 677-680
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1967-0217552-8
MathSciNet review: 0217552
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. G. Arsove, Similar bases and isomorphisms in Fréchet spaces, Math. Ann. 135 (1958), 283-293. MR 0100788 (20:7216)
  • [2] M. G. Arsove and R. E. Edwards, Generalised bases in topological linear spaces, Studia Math. 19 (1960), 95-113. MR 0115068 (22:5871)
  • [3] J. L. Kelley and I. Namioka, Linear topological spaces, Van Nostrand, New York, 1963. MR 0166578 (29:3851)
  • [4] J. R. Retherford, Bases, basic sequences and reflexivity of linear topological spaces, Math. Ann. 164 (1966), 280-285. MR 0198192 (33:6351)
  • [5] A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 0170186 (30:425)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217552-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society